# SDR UIEA2021022200388

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1480 TO 1500 LBL TO RBL 11 BELOW FLR PNL COVER PLATE FOUND CORROSION.( M/D - STA 1480 TO 1500 LBL 11 BELOW FLR PANEL SHEAR WEB REPAIRED AS PER RI-53-00-14354 REV A. )
